It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Tonight is dose 7 for being on Lexapro. I started the first 3 days on 5mg, and then the last 3 on 10mg, and I can't wake up for the life of me. I'm super tired, lightheaded, and feel zoned out. Is this still normal? I just wonder if I should be doing 5mg or keep trying to stick it out. On 5mg I honestly can't remember being this tired and lightheaded, but I don't know. I also have not noticed any difference in my anxiety or panic; in fact, last night I woke up in the middle of the night with my chest hurting, heart racing (not svt, thank God, only tachy) and very hot, like a sunburn. So I ran to the bathroom and poured very cold water all over me and then it went away. But today I just can't wake up. My Dr. keeps telling me to stay on it for at least, the very least, two weeks. She has given me Xanax to take twice a day as needed, but if I take it, I"m out for sure. Yesterday I took my Xanax because I felt anxious and I was asleep all day. Today I'm tired and I haven't taken any. I do take my beta blocker too, but that hasn't done anything with the Lexapro. Any ideas, please? Michelle





All times are GMT -7. The time now is 11:19 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!